# SDR NACA201501130001

- Difficulty date: January 13, 2015
- Submitted: January 13, 2015
- Operation: Air carrier
- Aircraft: N361NC
- Make and model: Boeing 737301
- Aircraft serial: 23260
- Aircraft time: 72,381 hours, 46,135 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 500d-520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITIONING SNAKE PIT BS500D TO BS520 AT CENTER LINE OF FUSELAGE, INTERCOSTAL CRACKED AT AFT FLANGE RADIUS.  REPLACED INTERCOSTAL WITH FABRICATED WEBB REF: IAI SUPP 53-30-51, DETAIL 1, FIG 1.  INSTALLED IAW SRM 51-40-3.
